# SDR CHQA20121103405

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 26,001 hours, 21,798 cycles
- Engine: Rroyce AE3007A1
- Engine time: 23,544 hours, 20,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT SIGN ABOVE SEAT 12F WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN AT ROW 12, OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
